big (((((((((((((hugs)))))))))))))! luv ya! Kathy
Hey...sorry I have not been on the site. I was laid off dec. 3rd from my job and I am in school mon-fri now. Algebra..yuk. Sorry to hear about the urine. I am sure protein won't show up again...I am praying for you. Yes I understand about the health issues...it all sucks, especially without health insurance. But I will get through this. I haven't even started looking for a job yet. Over real estate/escrow to be honest. Looking forward to directing my career in a different direction and I will. Hugs and kisses to you!
Hi how are you? Miss ya. I have had a lot health issues.(u know how that is) I was told if my urine doesn't quit showing protein, i will have to get kidney biopsy! yuck! they are doing 24hour urine again in end of Feb. and ultrasound, b4 they decide. hugs to u and luv ya Kathy
Thanks Ms. Kathy....I will be happy as well. I lost 40lbs since being on the pred but lost hair...SUCKS! I want off of it all the way. IN fact I want off of all these meds...breaking the pockets having to refill all of them...just sucks! I hope you can loose the weight and come off of it altogether as well. He says you will be always be on it but God may something very different and that is who I believe and trust. When doctors say impossible and no way...God says Possible and makes a way.
I understand about the prednisone!ugh! been on it 5-80mgs everyday last 4 years straight! I have gained 40lbs!! I am down to 10mgs, but was told by my Rhuem he thinks i will always be on that and another to help it! Owell Oh whale more like! lol j/k I will be excited when u can stop the pred!! Hugs kathy
Hey Kathy...Glad your good. I don't know what Imuran is but hopefully it helps you and you are able to get on and off of both Imuran and prednisone in six months or less. I went to the doctor today for a follow up appt./labs. I had to go back up to 10mg of prednisone from 5mg 2 weeks ago. So hopefully wednesday I can go back down to 5mg. Looking to be off prednisone by year end. Tired of taking/paying for all these meds. Not to mention my dr. said once I am off my hair will grow back where it fell out back in March. It has grown longer but not filled in or gotten thicker. Also, I am doing spin class and yoga. I noticed when I come out of spin I crave sweets. I don't have a sweet tooth but I did put a hurting on some twix lastnight. Dr. said it is also from the prednisone. Gotta shake the prednisone loose! Other than that things are great and I hope they are the same for you...HUGS back atcha!
I am okay today sweetie, thank u! Started Imuran, few days ago with prednisone so trying to get used to that. hugs again! luv ya kathy
awww...your too sweet!!! Hugs right back atcha! How are doing and feeling these days?
Just wanted to give my friend hug! Kathy
Thanks sweetie, hope ur doing well! I was started on Imuran! with my prednisone and stopped Methtextrate, kinda scared about it! sideffects not to fun! Luv ya hugs Kathy